It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


For the original poster - or anyone else on birth control pills for that matter - if you've done your reading of the pamphlet that comes with the pack of pills, you will see that chest pain is a MAJOR sign that you need to convey to your doctor. Birth control pills can cause blood clotting to occur and it's extremely important that you tell your doctor when your having any chest pains or calf pains or shortness in breath. He/She will probably advise you to stop taking them but I insist you call them. Your not being paranoid or panicked by alerting the doctor - your being cautious.





All times are GMT -7. The time now is 04:51 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!